Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lionheartat20

Using Duac (5% + 1%) Cream - Itches Crazily

Recommended Posts

Hi everyone,

Just a bit of advice please.

I have mild to moderate acne and have used Lymecycline for a couple of months but it has had little effect. I have been prescribed Duac Cream (5% + 1%) for the last 3 days. Everytime I apply it (once per evening), it itches terribly for the next few hours.

I don't mind trying to perservere with it - if it is still "doing good". However I wonder whether the itching is actually because it is doing harm to my skin?

Has anybody used this product before & had similar symptoms?

Thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×